Klyachin, V.A., Kochetov, A.V., and Miklyukov, V.M.. "Some elementary inequalities in gas dynamics equation.." Journal of Inequalities and Applications [electronic only] 2006 (2006): Article 21693, 29 p.-Article 21693, 29 p.. <http://eudml.org/doc/127074>.
@article{Klyachin2006,
author = {Klyachin, V.A., Kochetov, A.V., Miklyukov, V.M.},
journal = {Journal of Inequalities and Applications [electronic only]},
keywords = {gas dynamics equation; inequalities; properties of solutions},
language = {eng},
pages = {Article 21693, 29 p.-Article 21693, 29 p.},
publisher = {Springer International Publishing},
title = {Some elementary inequalities in gas dynamics equation.},
url = {http://eudml.org/doc/127074},
volume = {2006},
year = {2006},
}
TY - JOUR
AU - Klyachin, V.A.
AU - Kochetov, A.V.
AU - Miklyukov, V.M.
TI - Some elementary inequalities in gas dynamics equation.
JO - Journal of Inequalities and Applications [electronic only]
PY - 2006
PB - Springer International Publishing
VL - 2006
SP - Article 21693, 29 p.
EP - Article 21693, 29 p.
LA - eng
KW - gas dynamics equation; inequalities; properties of solutions
UR - http://eudml.org/doc/127074
ER -